# SDR USAA920081131

- Difficulty date: May 14, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,479 hours, 41,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - CRACKED FRAME, BS 480, S8R - S9R.  REPAIRED FRAME BS 480, S8R - S9R IAW US AIRWAYS EA 100441 AND 100447.
